# SDR EE4Y20150095

- Difficulty date: March 4, 2015
- Submitted: March 18, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N571MQ
- Make and model: Boeing 737-800
- Aircraft serial: 30571
- Aircraft time: 47,644 hours, 27,349 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bent
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT, NR 1, WS 646 NOSE SKIN BENT.
